# SDR DALA2021060102995

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 74,064 hours, 27,882 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Unknown
- Location: Rt Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:609. CORRECTIVE ACTION: SLIDE LIGHT AT AFT RT DOOR OPS CHECK GOOD PER B757 AMM 52-17. (1822632)
